Cephalexin

Home > Groups > Cephalexin

Support group for people who take Cephalexin, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I seem to get a very high BP when taking Cephalexi...

    I seem to get a very high BP when taking Cephalexin and my eyes burn and my body feels hot with no temperature. Happened during knee replacement and again when I had to take 4 pills prior to a procedure.

    Post created 1 week 4 days ago

  • Taking keflex I have Lot of pelvic cramping and na...

    Taking keflex I have Lot of pelvic cramping and nausea and back pain

    Post created 1 month 2 weeks ago

  • Have been taking ciprofloxacin 500 mg for 24 years...

    Have been taking ciprofloxacin 500 mg for 24 years for prostate problems, developed neuropathy about a year ago, taking lyrica 50 mg about a year, still have a lot of numbness in my hands and feet, but not a lot of pain.

    Post created 2 months 1 week ago

  • How long is this joint pain going to last? I stopp...

    How long is this joint pain going to last? I stopped taking keflex 3 days ago but I am still hurting

    Post created 3 months 5 days ago

  • I Found this group searching for side effects of c...

    I Found this group searching for side effects of cephlaxin, I have been taking 500 mg every 8 Hours and have never felt so strung out and jittery! Looking for people with similar experience with this!

    Post created 3 months 2 weeks ago

  • I've been taking cephalexin for a week now. I star...

    I've been taking cephalexin for a week now. I started last Tuesday and finished it today. My period was supposed to come on the 27th but it is now May 2nd!

    Post created 3 months 3 weeks ago

  • I developed an ear infection at the beginning of A...

    I developed an ear infection at the beginning of April. Went to urgent care after about a week of trying to deal with it on my own. Ear swelled up and had lots of weeping. Put on cephalexin. After 8 days I developed hives on arms and was told to take benadryl. The next day I had what I thought were hives in my mouth and my throat felt kind of tight. Was told to go to ER and was given an IV of steroids. Given 20mg/twice daily of prednisone but I was afraid I'd have another drug reaction. Three days later (4 days after I stopped the cephalexin) my lower lip swelled up and I had some patches of odd skin in my mouth. Doctor said it was Stevens Johnson Syndrome which they're still relating to the cephalexin. Now it's 5 days later and I'm taking the prednisone but my lip is still swollen. Can that drug still be in my system 5 days after stopping it?

    Post created 3 months 3 weeks ago

  • Skin on Legs Burning

    I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase it. :( Also I got off the Neurontim not knowing I was supposed to taper off.
    Any info would be really appreciated. Thanks.

    Question created 4 months 2 weeks ago

  • How long does hair loss continue after taking Ceph...

    How long does hair loss continue after taking Cephalexin? Didn't know this would happen while taking this medication. What can I do to stop the hair loss? Thank you.

    Post created 5 months 1 week ago

  • Since started hiprex just over a week my symptoms ...

    Since started hiprex just over a week my symptoms of cystitis have come back but gp says both of these can cause this then gets better but I'm not sure that is right so do I stop hiprex?

    Post created 5 months 2 weeks ago